# SDR QXEA0300649

- Difficulty date: May 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 3,134 hours, 2,385 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Broken
- Location: Zone 100
- Part time: 3,134 hours, 2,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A BROKEN WELD ON THE FORWARD CARGO BAY SMOKE DETECTOR AND REPLACED THE SAME. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
